Amundsen House of Chaos

Let's face it, when you have a kid who survived a stroke, life is always going to be a little chaotic.

Saturday, April 4, 2009

My blog has moved!

You should be automatically redirected in 6 seconds. If not, visit
http://www.amundsenhouseofchaos.com
and don't forget to update your bookmarks.

Overdose

Due to a decimal point being in the wrong spot, Colby was recieving 5 mg of artane every 6 hours instead of .5 mg of artane every 6 hours. The artane is for his dystonia or muscle spasms. Overdose can cause high fevers, hallucinations, spasticity, agitation and siezures. The only one we didn't experience was the siezures thankfully. He recieved 3 doses of the higher dose before I realize what was wrong at 4:30 this morning. So I have officially slept 2 1/2 hours out of the last 36. I'm almost punch drunk since it's 11:00 and I haven't had a chance to eat anything either. And now the rehab doctor on call doesn't want to up his pump dose until tomorrow because she thinks he's to loose. The goal is to get him off of oral baclofen. We can't come off oral with out a pump increase. He doesn't work like a normal kid. We've tried. But what do I know I'm just the mom.

3 Comments:

At April 4, 2009 at 4:45 PM , Blogger Windblown said...

I am sOOOO sorry Erin. I hope things get turned around and fixed the way they need to. We are praying for Colby.

 
At April 5, 2009 at 9:10 AM , Blogger Sara (Ferreira) Haslam said...

Erin, I'm with Windblown. I'm SOOOO sorry!! I'm so glad you caught it!!!

 
At April 5, 2009 at 3:34 PM , Blogger Cyndi said...

Hope he gets feeling better and good luck in getting more sleep soon. Ugh. You're in my thoughts and prayers.

by the way, thanks for the congrats. I might be coming back to reality again soon. I'm beginning to have more "good" days then "bad" days! Hooray.

 

Post a Comment

Subscribe to Post Comments [Atom]

Links to this post:

Create a Link

<< Home